Alert archive / Wisconsin / Winter Weather Advisories in 2021
Winter Weather Advisory 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this winter weather advisory at Jan 22, 2021, 2:45 PM CST for 11 counties in Wisconsin. It took effect at Jan 23, 2021, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2021, 2:45 PM CST (20:45 UTC)
- In effect from
- Jan 23, 2021, 6:00 PM CST
- Expired
- Jan 24, 2021, 11:58 AM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green Lake County, WI, Iowa County, WI, Marquette County, WI, Ozaukee County, WI, Sauk County, WI, Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 65 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
617 WWUS43 KMKX 222045 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 245 PM CST Fri Jan 22 2021 WIZ046-047-056>058-062-063-231000- /O.NEW.KMKX.WW.Y.0004.210124T0000Z-210124T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 245 PM CST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 9 AM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...From 6 PM Saturday to 9 AM CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ051-059-060-231000- /O.NEW.KMKX.WW.Y.0004.210124T0600Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 245 PM CST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO NOON CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Fond du Lac, Washington and Ozaukee Counties. * WHEN...From midnight Saturday night to noon CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ052-231000- /O.NEW.KMKX.WW.Y.0004.210124T0600Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 245 PM CST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Sheboygan County. * WHEN...From midnight Saturday night to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
8 follow-up statements
832 WWUS43 KMKX 230246 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 846 PM CST Fri Jan 22 2021 WIZ046-047-056>058-062-063-231100- /O.CON.KMKX.WW.Y.0004.210124T0000Z-210124T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 846 PM CST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 9 AM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...From 6 PM Saturday to 9 AM CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ051-059-060-231100- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 846 PM CST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO NOON CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Fond du Lac, Washington and Ozaukee Counties. * WHEN...From midnight Saturday night to noon CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ052-231100- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 846 PM CST Fri Jan 22 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Sheboygan County. * WHEN...From midnight Saturday night to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
379 WWUS43 KMKX 230913 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 313 AM CST Sat Jan 23 2021 WIZ046-047-056>058-062-063-231715- /O.CON.KMKX.WW.Y.0004.210124T0000Z-210124T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 313 AM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...From 6 PM CST this evening to 9 AM CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ051-059-060-231715- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 313 AM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Fond du Lac, Washington and Ozaukee Counties. * WHEN...From midnight CST tonight to noon CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ052-231715- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 313 AM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Sheboygan County. * WHEN...From midnight CST tonight to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Wood
370 WWUS43 KMKX 231525 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 925 AM CST Sat Jan 23 2021 WIZ046-047-056>058-062-063-240030- /O.CON.KMKX.WW.Y.0004.210124T0000Z-210124T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 925 AM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ051-059-060-240030- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 925 AM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Ozaukee, Fond du Lac and Washington Counties. * WHEN...From midnight tonight to noon CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ052-240030- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 925 AM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Sheboygan County. * WHEN...From midnight tonight to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
826 WWUS43 KMKX 232039 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 239 PM CST Sat Jan 23 2021 WIZ046-047-056>058-062-063-240545- /O.CON.KMKX.WW.Y.0004.210124T0000Z-210124T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 239 PM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ051-059-060-240545- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 239 PM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Ozaukee, Fond du Lac and Washington Counties. * WHEN...From midnight tonight to noon CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ052-240545- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 239 PM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Sheboygan County. * WHEN...From midnight tonight to 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
418 WWUS43 KMKX 240304 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 904 PM CST Sat Jan 23 2021 WIZ046-047-056>058-062-063-241115- /O.CON.KMKX.WW.Y.0004.000000T0000Z-210124T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 904 PM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...Until 9 AM CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ051-059-060-241115- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 904 PM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 4 inches. * WHERE...Ozaukee, Fond du Lac and Washington Counties. * WHEN...Until noon CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ052-241115- /O.CON.KMKX.WW.Y.0004.210124T0600Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 904 PM CST Sat Jan 23 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Sheboygan County. * WHEN...Until 3 PM CST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
350 WWUS43 KMKX 240850 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 250 AM CST Sun Jan 24 2021 WIZ046-047-056>058-062-063-241500- /O.CON.KMKX.WW.Y.0004.000000T0000Z-210124T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 250 AM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Snow expected. Total snow accumulations of 2 to 3 inches. * WHERE...Portions of south central and southeast Wisconsin. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ051-059-060-241700- /O.CON.KMKX.WW.Y.0004.000000T0000Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 250 AM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow expected. Total snow accumulations of 2 to 3 inches. * WHERE...Ozaukee, Fond du Lac and Washington Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ052-241700- /O.CON.KMKX.WW.Y.0004.000000T0000Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 250 AM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow expected. Total snow accumulations of 2 to 3 inches. * WHERE...Sheboygan County. * WHEN...Until 3 PM CST this afternoon. However, the snow may end by midday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Wood
991 WWUS43 KMKX 241453 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 853 AM CST Sun Jan 24 2021 WIZ046-047-056>058-062-063-241600- /O.EXP.KMKX.WW.Y.0004.000000T0000Z-210124T1500Z/ Marquette-Green Lake-Sauk-Columbia-Dodge-Iowa-Dane- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, Dodgeville, Mineral Point, Barneveld, and Madison 853 AM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... Snow continues to move east, exiting south central portions of Wisconsin. While the snow has ended, those traveling across the area should still use caution as some roads may still be slippery in spots. $$ WIZ051-059-060-241800- /O.CON.KMKX.WW.Y.0004.000000T0000Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 853 AM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Ozaukee, Fond du Lac and Washington Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ052-241800- /O.CON.KMKX.WW.Y.0004.000000T0000Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 853 AM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of up to one inch. * WHERE...Sheboygan County. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Plan on slippery road conditions and reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
431 WWUS43 KMKX 241758 WSWMKX URGENT - WINTER WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1158 AM CST Sun Jan 24 2021 WIZ051-059-060-241900- /O.CAN.KMKX.WW.Y.0004.000000T0000Z-210124T1800Z/ Fond du Lac-Washington-Ozaukee- Including the cities of Fond Du Lac, West Bend, Germantown, Hartford, Mequon, Cedarburg, and Grafton 1158 AM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has exited east-central Wisconsin this morning. While the snow has ended, those traveling across the area should still use caution as some roads may be slippery in spots. $$ WIZ052-241900- /O.CAN.KMKX.WW.Y.0004.000000T0000Z-210124T2100Z/ Sheboygan- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, and Oostburg 1158 AM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has exited Sheboygan County earlier than anticipated this morning. While the snow has ended, those traveling across the area should still use caution as some roads may be slippery in spots. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this winter weather advisory went out at Jan 22, 9:01 AM CST, 5 hours 44 minutes earlier.
Area forecast discussion, Jan 22, 9:01 AM CST, 5 hours 44 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 901 AM CST Fri Jan 22 2021 .UPDATE... (Issued 900 AM CST Fri Jan 22 2021) Stratus continues to build south across portions of east-central Wisconsin this morning, expect these clouds to hang on and attempt to build south a bit more through the morning and early afternoon hours. Elsewhere, inland from Lake Michigan expect mostly sunny skies. As mixing picks up, northwest winds may become gusty at times this morning into the early afternoon hours. However, expect winds to relax later today and especially tonight as high pressure moves in from the west. Anderson && .SHORT TERM... (Issued 400 AM CST Fri Jan 22 2021) Today through Sunday: Quiet weather expected through today and tonight as surface high pressure pushes east through the southern Great Lakes region. However, as this pushes our Saturday we will see another system move in from the west associated with broad surface low pressure. The main forcing for this system in the beginning appears to be in the low to mid levels as the upper levels feature very little in the way of forcing as we continue ridging in the upper levels. In the low to mid levels we will very likely see an initial wing of WAA and deformation induced precipitation. This wave will feature a fairly shallow DGZ that will deepen over time and may initially fight some drier air near the surface. This should quickly moisten as the lowest levels evaporatively cool. As this initial wave pushes through the a secondary area of WAA and the stronger baroclinic zone will quickly fill in behind it. This will too have some deformation and some forcing from a modest LLJ. In addition the weak LLJ will be in part responsible for the influx of deeper moisture into the region. Into the overnight hours the upper levels should have a little more influence with some PVA, playing a role primarily that second wave of precip that will carry through the overnight hours into Sunday morning. At this point the DGZ will deepen fairly significantly with depths of 150-200mb, which provided winds do not impact flakes too much would likely yield larger flakes and higher snow ratios. It is worth mentioning that we expect southerly winds across the lake overnight through at least parts of Sunday morning. With the warmth of the lake and some surface convergence along the western part of the lake we could see some lake enhancement from this system, particularly in the Sheboygan area as the land mass juts out over the lake a bit. So higher totals could be expected in that area. Generally the northern parts of the areas are expected to see more snow and to the south slightly less. 2 to 4 inches are expected across southern Wisconsin with some higher amounts up to around 5 inches in the Sheboygan area. Kuroski && .LONG TERM... (Issued 400 AM CST Fri Jan 22 2021) Sunday night through Thursday: Split jet stream flow will continue during this period with some potential for snow from a srn stream low pressure area early in the week. Cyclogenesis is expected from the srn Great Plains through the Ohio River Valley for Sun nt-Mon nt. There is still fairly wide spread with ensemble members of the GFS AND ECMWF, and some bringing snow into srn WI. Will maintain the NBM PoPs of slight chance toward central WI to 40 percent in the south. Afterward, modest enely winds and dry air will prevail through mid week via a 1040 mb high over nrn Ontario. The sfc ridge axis extending south from the high will move into srn WI on Thu. Meanwhile, some weak shortwave troughs will attempt to move into the region but a dry airmass will likely prevent any measurable snow. Temps near seasonal normals for this period. Gehring && .AVIATION... (Issued 900 AM CST Fri Jan 22 2021) Breezy northwest winds will relax throughout the day as high pressure begins to move in from the west. MVFR ceilings at KSBM are attempting to drop south towards KMKE/KUES/KENW this morning. Have added scattered mentions of 3000ft ceilings to hint towards the potential later this morning/early afternoon with the 1500Z amendments. Will be monitoring trends and may need to add a broken or overcast deck. Otherwise, VFR conditions are expected. Anderson && .MARINE... (Issued 400 AM CST Fri Jan 22 2021) We have pushed the end time of the Small Craft Advisory to 9am this morning as we expect breezy northwest winds to hold on a bit longer. Otherwise, conditions are expected to remain fairly quiet today through the weekend with modest northwest winds today decreasing overnight and turning southerly Saturday ahead of another system. This system is expected to bring mostly modest southerly winds through mostly of the day Sunday. The next chance for stronger winds will be Monday as another system passes to the south bringing gusty northeast winds that could approach gales. Kuroski && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Visit us at weather.gov/milwaukee Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSMilwaukee www.twitter.com/NWSMilwaukee www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jan 22, 4:09 AM CST, 10 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 409 AM CST Fri Jan 22 2021 WIZ046-047-051-052-056>060-062>072-231015- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 409 AM CST Fri Jan 22 2021 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Accumulating snow is expected Saturday evening into Sunday morning. Snow may fall heavy at times late Saturday night into early Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-231015- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 409 AM CST Fri Jan 22 2021 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Gusty northwest winds will persist early this morning. A Small Craft Advisory remains in effect until 9AM Friday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-231015- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 409 AM CST Fri Jan 22 2021 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Gusty northwest winds remain possible over Lake Michigan this morning but will gradually diminish through the day today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. www.weather.gov/mkx
Nearby
Winter Weather Advisories in Wisconsin, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.